# SDR AALA201711209030

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 53,264 hours, 19,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT THE LEFT PARTITION FRAME 35 IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT BULB IAW AMM 33-51-18.  OPS CHECKED GOOD.
